By Topic

A Limit of Crosspoint Number

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

This paper describes a theoretical limitation on the number of crosspoints in large scale switching networks. The conclusion is as follows: given any blocking rate ({\neq}0, 1) , and any \epsilon > 0 , we can construct a network with less crosspoints than X_{A} (1 +{\epsilon}) , where X_{A} = 10.90 A \log _{e}A , and cannot with less crosspoints than X_A , when the size of the network, as well as the total traffic A , becomes sufficiently large.

Published in:

IRE Transactions on Circuit Theory  (Volume:6 ,  Issue: 5 )